English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40649
Visitors : 643077      Online Users : 49
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40397

Title: Fuzzy Fault Tolerant Control via Takagi-Sugeno Fuzzy Models for Nonlinear Systems with Multiplicative Noises
Authors: Wen-Jer Chang;Y.-S. Tsai;Cheung-Chieh Ku
Contributors: 國立臺灣海洋大學:輪機工程學系
Date: 2014-09
Issue Date: 2017-01-18T06:02:09Z
Publisher: International Journal of Fuzzy Systems
Abstract: Abstract:This paper studies the model based fault tolerant tracking control problem for continuous-time nonlinear systems that are represented by the Takagi-Sugeno fuzzy models with multiplicative noises. The multiplicative noise terms are introduced in the consequent part of the Takagi-Sugeno fuzzy system to represent the stochastic behaviors. The faults considered in this paper are characterized as time varying functions that are modeled by exponential functions or first order polynomials. The purpose of this paper is to ensure system states can track the state references when faults occur. Based on Lyapunov theory and descriptor redundancy property, the sufficient conditions are derived in terms of linear matrix inequalities. Finally, some numerical examples are provided to illustrate the applicability and effectiveness of the proposed control methodology.
Relation: 16(3), pp.338-349
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40397
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback